# SDR USAA051318

- Difficulty date: November 2, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: BS360 AND S4R.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, IAW SRM 51-10-02   DEFECT SIZE: .50 IN.
